On Order of a Function of Several Complex Variables Analytic in the Unit Polydisc
Year: 2011
Journal of Information and Computing Science, Vol. 6 (2011), Iss. 2 : pp. 97–108
Abstract
This paper is concerned with the study of the maximum modulus and the coefficients of the power series expansion of a function of several complex variables analytic in the unit polydisc.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22682
Journal of Information and Computing Science, Vol. 6 (2011), Iss. 2 : pp. 97–108
Published online: 2011-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 12